# SDR HALA2017050200093

- Difficulty date: April 5, 2017
- Submitted: April 8, 2017
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 8,491 hours, 1,351 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FUEL APU LP VALVE FAULT DISPLAYED DURING PRE-FLIGHT. A/C RELEASED FOR ETOPS VERIFICATION FLIGHT PER MOPM 01-13.1G DUE APU LOW PRESSURE VALVE REPLACMENT. REMOVED & REPLACED APU LP FUEL SHUTOFF ACTUATOR PER AMM 28-29-52-400-801-A, OPS CHECK GOOD PER AMM 28-29-00-710-802-A 2. ITEM DEFERRED PER MOPM 01-13.1G APU VERIFICATION FLIGHT REQUIRED DMI.
